Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 18, Issue 6, 2016
Metadata
 

On the Klainerman–Machedon conjecture for the quantum BBGKY hierarchy with self-interaction
Xuwen Chen and Justin Holmer
pp. 1161–1200
Abstract | Full-Text PDF (260 KB) | Metadata

Representation stability for syzygies of line bundles on Segre–Veronese varieties
Claudiu Raicu
pp. 1201–1231
Abstract | Full-Text PDF (280 KB) | Metadata

Metric Diophantine approximation on the middle-third Cantor set
Yann Bugeaud and Arnaud Durand
pp. 1233–1272
Abstract | Full-Text PDF (286 KB) | Metadata

Integrating central extensions of Lie algebras via Lie 2-groups
Christoph Wockel and Chenchang Zhu
pp. 1273–1320
Abstract | Full-Text PDF (436 KB) | Metadata

Estimates on elliptic equations that hold only where the gradient is large
Cyril Imbert and Luis Silvestre
pp. 1321–1338
Abstract | Full-Text PDF (161 KB) | Metadata

The freeness of ideal subarrangements of Weyl arrangements
Takuro Abe, Mohamed Barakat, Michael Cuntz, Torsten Hoge and Hiroaki Terao
pp. 1339–1348
Abstract | Full-Text PDF (133 KB) | Metadata

Twists and resonance of $L$-functions, I
Jerzy Kaczorowski and Alberto Perelli
pp. 1349–1389
Abstract | Full-Text PDF (264 KB) | Metadata

Finite orbit decomposition of real flag manifolds
Bernhard Krötz and Henrik Schlichtkrull
pp. 1391–1403
Abstract | Full-Text PDF (145 KB) | Metadata